# SDR UALA2013021100816

- Difficulty date: February 9, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 63,970 hours, 23,606 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT ON THE SIDE OF SEAT 1B LENS MISSING.  REPLACED LIGHT ASSY, TESTED OK.
